Sh:698

Bib entry
@article{Sh:698,
 author = {Shelah, Saharon},
 title = {{On the existence of large subsets of $[\lambda]^{<\kappa}$ which contain no unbounded non-stationary subsets}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {41},
 number = {3},
 year = {2002},
 pages = {207--213},
 issn = {0933-5846},
 doi = {10.1007/s001530000054},
 mrclass = {03E05 (03E35)},
 mrnumber = {1901184},
 mrreviewer = {Pierre Matet},
 doi = {10.1007/s001530000054},
 note = {\href{https://arxiv.org/abs/math/9908159}{arXiv: math/9908159}},
 arxiv_number = {math/9908159}
}